Publications
  • Projections in the convex hull of three surjective isometries on C(Ω), (with S. Dutta), J. Math. Anal. Appl. 379 (2011), no. 2, 878-888. pdf.

  • Representation of generalized bi-circular projections on Banach spaces, (with Fernanda Botelho and James Jamison), Acta Sci. Math. (Szeged) 80 (2014), no. 3-4, 591-601. pdf.

  • Structures of generalized 3-circular projections for symmetric norms, (with S. Dutta), Proc. Indian Acad. Sci. Math. Sci. 126 (2016), no. 2, 241-252. pdf.

  • Generalized 3-circular projections for unitary congruence invariant norms, Banach J. Math. Anal. 10 (2016), no. 3, 451-465. pdf.